# SDR C2XA05CL077

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 135220
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9802206
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2268, CREW REPORTED, SAW AND SMELLED SMOKE IN THE AIRCRAFT WITH PACK NR 1 ON.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE REPORTED GOOD.
